My daughter (age 20) was hospitalised 6 weeks ago with an acute kidney infection. She was given an IV with antiobiotics and fluids for three days. Her right kidney was swollen as well as her right ureter. She was sent home with trimethroprim which she finished but developed rashes etc. Within a few days she started getting pains again even though her tests came back negative. She was put on Alprim for two weeks, followed by cilex. She is feeling better now at week 6, but is still having twinges when she moves about more, or lies the wrong way. Her last ultrasound a week ago showed there was still some swelling in the right ureter. I feel she is doing better, she is taking D Mannose, garlic and colloidal silver, but the twinges still worry me. She can't get in to see a urologist for another two weeks. What I want to know is it normal to still have twinges. Other than that, no burning etc. Thanking in advance
Keep stress levels as low as reasonably possible so as not to stress the adrenals. That's the only reason I can think of for why I became dehydrated a few years ago and had renal failure in spite of drinking plenty of water.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.